# SDR SWAA2019081635967

- Difficulty date: August 14, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N7706A
- Make and model: Boeing 737-76N
- Aircraft serial: 32661
- Aircraft time: 49,464 hours, 24,190 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 6355C000101
- Part serial: 2215
- Condition: Inoperative
- Location: Stab Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, STAB TRIM INOP.   R&R HORIZONTAL STABILIZER TRIM MOTOR PER AMM.
